I couldn't decide whether to put this in my ongoing Valcyte thread but figured more people would see it if I started a new one and I am desperate for any info. I am wondering if anyone has ever experienced akathisia from any dose of Valcyte (brand or generic.) I have now been on Valcyte for almost two months starting at 1/32 pill and currently on 1/8 pill. This is my second attempt to raise it to the 1/8 dose and it is going very badly. I know an 1/8 pill must sound ridiculously small to most of you, but I have extreme sensitivities to meds so an 1/8 for me is probably comparable to a full pill in a normal person. Having said that, today is my 3rd day of the 1/8 pill (the first go-round I lasted for 7 days on the 1/8 pill until I lowered it back down to the 1/16) and I am having severe agitation in my muscles which I can only describe as akathisia. It is a complete inability to keep my muscles still and I would literally go outside running (if I did not have shortness of breath and require a wheelchair!) b/c I feel that agitated and restless. I have witnessed akathisia in former patients that I worked with in my career so I am familiar what it looks like. However, it was from a totally different class of meds and not from Valcyte. I have taken Atenolol and Klonipin today in order to reduce the symptoms and it is barely touching it. I left a msg for my doctor about an hour ago although I HATE bugging him again after calling him last weekend when I had an allergic reaction to what turned out to be a food dye. That one was not from Valcyte but this one, I believe it is. My feeling and my husband's feeling is that I need to stop the Valcyte in order to recover from this and my body just does not tolerate it but I am waiting to see what my doctor says. Initially (in my other thread) I reported positive gains from Valcyte including that is was giving me energy, helping me cognitively with noise tolerance and raising my BP. None of these things are true any more and the last few days (before the akathisia) I have had no energy or a wired energy causing me severe insomnia, severe shortness of breath, chest pain, tachycardia, severe noise and visual intolerance (worse than ever in my life) and my BP is back in the 80's/50's every day. The only two positives that remain are that I no longer have unexplained bruises and my ability to feel thirst has improved (but the thirst response is lessening and it was hard to drink today and food has no flavor to me again.) I feel that the 1/8 Valcyte also causes me neurological or neuropsychiatric symptoms which I normally do not have. I have been trying to stick with it b/c it is my last hope and not sure there are any other treatment prospects left which makes me feel more hopeless. Thanks to anyone who is still reading and I am not saying this to discourage anyone else from trying Valcyte, just wanted to share my most recent set-back and hopefully get some help. ETA: 1/8 Valcyte equals 56 mg in case that helps anyone.